Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes spotting inspite of being of paragard?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 788 Questions
Question
hey have a question and I m on paraguard I was 6 days late until today there was a little blood show I thought It was my period starting I guess I was wrong because when I put a pad on it was only like this discharge brown before you begin and end your period and that was it I have no blood coming down what can it be and should I go check my self last time that happen it was the same way a little bit one day and the second day came down heavy but this time around it's the second day and still no blood
Posted Sun, 17 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Bhagyashree.B 35 minutes later
Brief Answer:
premenstrual spotting

Detailed Answer:
Dear member,
Thanks for writing.
The iucd often causes premenstrual spotting where you can have spotting on and off for 3-4 days and later followed by moderate blood flow. Other than a minor nuisance it's harmless.
You can neglect it. Usually after a few cycles it disappears in most women.
If you don't get your regular flow in a day or 2 or the bleeding is very irregular then you will need further examination to check the threads of the IUCD.
Thanks
Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor